UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/8114

タイトル: Polyhedral Deformations of a Cone Manifold
著者: AALAM, A.
発行日: 2006年12月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 13 (2006), No. 3, Page 259-275
抄録: A single parameter family of polyhedra $P(\psi)$ is constructed in three dimensional spaces of constant curvature $C(\psi)$. Identification of the faces of the polyhedra via isometries results in cone manifolds $M(\psi)$ which are topologically $S^1\times S^2$, $S^3$ or singular $S^2$ . The singular set of $M(\psi)$ can have vertices of degree three for some values of $\psi$ and can also be the Whitehead link or form other configurations. Curvature varies continuously with $\psi$. At $\psi=0$ spontaneous surgery occurs and the topological type of $M(\psi)$ changes. This phenomenon is described.
URI: http://hdl.handle.net/2261/8114
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms130301.pdf154.22 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください